# SDR RAIA00207218

- Difficulty date: July 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 4,070 hours, 3,469 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: 612040
- Condition: Failed
- Part time: 5,870 hours, 5,208 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5299-RIC- #1 ELECTRIC HYDRAULIC PUMP FAILED. MAINTENANCE REMOVED AND REPLACED THE #1 ELECTRIC HYDRAULIC PUMP, OPS AND LK CK OK.
